# SDR C2XA03BT036

- Difficulty date: March 11, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV---CO2943, DURING SERVICE/ROUTINE INSPECTION MAINTENANCE FOUND RIGHTHAND OVERWING EMERGENCY LIGHT TO BE INOPERATIVE.....REMOVED AND REPLACED RIGHTHAND OVERWING EMERGENCY LIGHT IAW EMB145 AMM #33-50-00. OPS.CHECKED GOOD.
